PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Approximation properties of doubly overconvergent power series

Volume 120 / 2017

Nikolitsa Chatzigiannakidou Annales Polonici Mathematici 120 (2017), 197-207 MSC: Primary 30K05; Secondary 41A10. DOI: 10.4064/ap170523-20-11 Published online: 8 December 2017


We investigate some approximation properties of doubly universal Taylor series defined on a simply connected domain $\varOmega $. In particular, we study the approximation properties inside $\varOmega $ and the case of doubly overconvergent power series smooth on the boundary.


  • Nikolitsa ChatzigiannakidouDepartment of Mathematics
    University of Patras
    University Campus, 26500 Patras, Greece

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image